# SDR 04FDEA02462

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 47,070 hours, 28,346 cycles
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A08NN0360T
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION,  HYD SYSTEM A QUANTITY WENT TO ZERO.  NUMEROUS SAFETY WIRES BROKEN IAW EMERG PROC.  BOTH A PUMPS OFF IMMEDIATELY, HYD FLUID SHUTOFFS  CLOSED 5 MINUTES LATER,  NR 1 AND NR 2 ENGINES SHUT DOWN APPROX 45 MINUTES AFTER THAT. FOUND LEAKING RT GEAR ACTUATOR RETURN LINE, RUPTURED. REPLACED BOTH PRESSURE AND RETURN LINES ACTUATOR AND OPS CHECKED IAW MM32-32-002-4.  IAW MM 29-11-00-1TROUBLE SHOOTING SUPPLY SHUTOFF FOR LONGER THAN 5 MINUTES, CHECKED AND REPLACED A-SYSTEM CASE DRAIN AND PRESSURE FILTERS. NO PROBLEMS FOUND. SERVICED HYDRAULIC SYSTEM AND RAN ENGINES AND CYCLED ALL FLIGHT CONTROLS AND FLAPS TO BLEED ALL AIR FROM SYSTEM. OK FOR SERVICE.
